# SDR SIMA200621301

- Difficulty date: July 23, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 4495 - AFTER TAKEOFF HAD A STRONG ELECTRICAL SMELL IN THE COCKPIT, NO SMOKE NOTED RETURNED TO CLT, NO OTHER PROBLEMS.  REMOVED THERMOACOUSTIC INSULATION PADS FROM AVIONIC FAN AND REPAIRED DAMAGED INSULATION PER ETN EM 25-120, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
